I started a new anti-epileptic medication during my stay at the neurology unit. It has not worked very well, and I will be checking up with my neurologist this week. The side effects are The Suck. T - h - e suck.
Le Suckage Includes -
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Vimpat Tablets:
Blurred vision; dizziness; drowsiness; headache; irritability; nausea; tiredness; tremor; vomiting; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Vimpat Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); behavioral changes (eg, aggression; agitation; anger; anxiety; hostility); confusion; dark urine; decreased coordination or loss of balance; double vision or other vision changes; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes (eg, new or worsening depression); new or worsening seizures; severe or persistent drowsiness, tiredness, or weakness; shortness of breath; suicidal thoughts or attempts; yellowing of the skin or eyes.
I'm hostile with double vision and the cranky, among other things. Rawr. Lemme lone. Though the issue is, how much of it is Just Me? So there's that.
And the complex partial seizures haven't stopped. They have spaced out a bit aside from a couple too-many-in-a-day, days. I had a seizure on the way to the airport in the car, and I may have had one on the plane before the Ativan kicked in, which I take specifically to put myself in a coma to STOP myself from having Seizures On A Plane. I cannot tell if it happened or not, I only remember maybe spilling my drink, which is the Typical Pre-Seizure Beth Behavior. "Pick up whatever is on your left and dump it."
Add this to the fact that my appetite is full of fail and this medicine seems to make me hungrier than a hippo should be; I am not maintaining or losing weight very well. Prior to this, I had a problem with the munchies anyway and I often took Topamax to combat seizures + appetite insanity. It helped even if it caused my feet to tingle incessantly and broke my sentences.
My neurologist is not a fan of the Topamax nor the side effects, but it helps my hungry. Which I Have And Hate It. I have been avoiding the scale because I know I have not lost weight, I have gained because my energy is negative 0% and my appetite is at 110%. This is not good math and I refuse to continue that way. So there's this!
I plan to ask him if there is another option aside from this one, since it isn't working at one hundred percent to do what it is supposed to do. Or, if I can add the Topamax back. Fair warning if I do, I will be unintelligible. I am still a complete wreck of memory and words, and adding medicines only makes it worse, and worser. And worser-er. I don't know what worst is, but I am sure I can get there if given enough prescriptions.
Fix this -